# SDR UIEA2018092702082

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,943 hours, 16,666 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITEUP, AUTOTILT ON RADAR UNUSABLE. RADAR PAINTS GROUND AT FL370. AUTOTILT IS -1 TOO LOW. WHEN ON APPROACH AND IN MANUAL TILT +15Â° RADAR RETURNS MAGENTA. OPS CHECK GOOD IAW AMM 34-43-00. NO DEFECTS NOTED.
